Non-linear complexity of the naor-reingold pseudo-random function

William D. Banks, Frances Griffin, Daniel Lieman, Igor E. Shparlinski

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contributionpeer-review

7 Citations (Scopus)

Abstract

We obtain an exponential lower bound on the non-linear complexity of the new pseudo-random function, introduced recently by M. Naor and O. Reingold. This bound is an extension of the lower bound on the linear complexity of this function that has been obtained by F. Griffin and I. E. Shparlinski.

Original languageEnglish
Title of host publicationInformation Security and Cryptology - ICISC '99
Subtitle of host publicationSecond International Conference Seoul, Korea, December 1999 Proceedings
EditorsJooSeok Song
Place of PublicationBerlin
PublisherSpringer, Springer Nature
Pages53-59
Number of pages7
Volume1787
ISBN (Print)3540673806
DOIs
Publication statusPublished - 2000
Event2nd International Conference on Information Security and Cryptology, ICISC 1999 - Seoul, Korea, Republic of
Duration: 9 Dec 199910 Dec 1999

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume1787
ISSN (Print)03029743
ISSN (Electronic)16113349

Other

Other2nd International Conference on Information Security and Cryptology, ICISC 1999
CountryKorea, Republic of
CitySeoul
Period9/12/9910/12/99

Fingerprint

Dive into the research topics of 'Non-linear complexity of the naor-reingold pseudo-random function'. Together they form a unique fingerprint.

Cite this